×

Some aspects of Baxter’s functional equation. (English) Zbl 0118.12903


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Andersen, E.S, On the fluctuation of sums of random variables, Math. scand., 1, 263-285, (1953) · Zbl 0053.09701
[2] Andersen, E.S, On the fluctuation of sums of random variables. II, Math. scand., 2, 195-223, (1954) · Zbl 0058.12102
[3] Spitzer, F, A combinatorial lemma and its application to probability theory, Trans. am. math. soc., 82, 323-339, (1956) · Zbl 0071.13003
[4] Baxter, G, An analytic problem whose solution follows from a simple algebraic identity, Pacific J. math., 10, 731-742, (1960) · Zbl 0095.12705
[5] Bellman, R, Generalized exponentials and the Baker-Hausdorff-Campbell series, Res. problems, bull. am. math. soc., 67, 176, (1961)
[6] Baxter, G, Polynomials defined by a difference system, J. math. anal. appl., 2, 223-263, (1961) · Zbl 0116.35704
[7] Krein, M.G, Integral equations on a half-axis with kernel depending on the difference of the arguments, Usp. mat. nauk, 13, 3-120, (1958)
[8] Birkhoff, G, Lattice theory, (1948), New York · Zbl 0126.03801
[9] Rota, G.-C, Une généralisation de l’espérance mathématique conditionelle qui se présente dans la théorie statistique de la turbulence, Compt. rend., (1960) · Zbl 0093.14603
[10] Billik, M; Rota, G.-C, On Reynolds operators in finite-dimensional algebras, J. math. mech., 9, 927-932, (1960) · Zbl 0095.31304
[11] Bellman, R, A brief introduction to theta-functions, (1961), New York · Zbl 0098.28301
[12] Chaundy, T.W, Obituary notice of F. H. Jackson, J. London math. soc., 37, 126-128, (1962) · Zbl 0099.24606
[13] Carlitz, L, Some polynomials related to theta-functions, Duke math. J., 24, 521-527, (1957) · Zbl 0079.09503
[14] Carlitz, L, Some special functions over GF(q, x), Duke math. J., 27, 139-158, (1960) · Zbl 0097.25904
[15] {\scBrainerd, B.} On the structure of averaging operators. J. Math. Anal. Appl. (to appear).
[16] Baxter, B, An analytic approach to finite fluctuation problems in probability, J. anal. math., 9, 31-70, (1961) · Zbl 0103.35903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.